# SDR SWIA202052912

- Difficulty date: August 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LEADING EDGE SKINS ARE CHAFED AT 3EA LOCATIONS.  C-CHECK RO 10/1/2020.  REPAIRED LT AILERON UPPER LEADING EDGE SKIN AT 3 EACH LOCATIONS, IAW BOMBARDIER REO.
